# SDR SIMA20240812001

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 21,659 hours, 14,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM AT FR14 HAS CORROSION ALONG THE RH SIDE UPPER SURFACE. (LEVEL 2 CORROSION) REPAIR IAW ERS-EJ-5300-5025.
